American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information   
View Article: PDF

[2] D. Chéniot and C. Eyral. Homotopical variations and high-dimensional Zariski-van Kampen theorems. Trans. Amer. Math. Soc. 358 (2006) 1-10. MR 2171220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. G. Dwyer and D. M. Kan. Homology and cohomology of $\Pi$-algebras . Trans. Amer. Math. Soc. 342 (1994) 257-273. MR 1147399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mladen Bestvina. Essential dimension lowering mappings having dense deficiency set . Trans. Amer. Math. Soc. 287 (1985) 787-798. MR 768741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1